# SDR AALA981494

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49565
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS AT SEAT ROWS 25D INOPERATIVE.  RESPLICED BROKEN WIRE AT EMERGENCY EXIT FLOOR PATH LIGHT AT SEAT ROW 25D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
